# SDR C2XA08IA117

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 16,383 hours, 13,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580507
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A FLOOR PATH LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE LIGHT STRIP ON MEL 33-50-00/2 CAT "C" CONTROL NUMBER 143990, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON FLIGHT 2664, THE AIRCRAFT LANDED IN IAH WHERE MAINTENANCE RECONNECTED THE NR 3 AISLE PATH LIGHT STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
